# SDR REXA2022062401386

- Difficulty date: June 1, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 30,282 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370697
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB AND ATTACH FLANGE AT FS847+32 BETWEEN STGR25L AND 26R. 	PERFORMED FRAME SPLICE REPAIR REF CRJ900 SRM 53-00-06-201-001-A03.
